Jump to content
Sign in to follow this  
Monchichi

11 Days On Prozac - Dizziness? Help.

Recommended Posts

Hi there -
I started on Prozac 11 days ago -- first, with a few days on 10mg and then I increased to 20mg. Since starting, I've been experiencing a fogged out, dizzy/light-headed feeling. I feel very off-balance. Has anyone else had this when starting up and how long did it take for it to go away for you? I'm trying to decide to hang in there with it or to have my doc switch me to something else. It does seem to be helping with the depression, though, but I'm sooooo dizzy. Thoughts?? Thank you for your input and help!

Share this post


Link to post
Share on other sites

Hello,

yes, it is a side-effect of Prozac. You should know that increasing the dosage of AD medications can also intensify the side-effects. Don't worry about it, I think you should wait 3-4 weeks with Prozac. All my side-effects subsided eventually except the GI issues (I'm taking Prozac 2 1\2 weeks)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...